Home>People>Faculty

AN Jinpeng
Professor
anjinpeng@math.pku.edu.cn
Office :1480S
http://www.math.pku.edu.cn/teachers/anjp/

Education

Ph. D, Peking University, 2006

B. S., Peking University, 2000



Research Interests

Lie Theory; Dynamics of Group Actions

Selected Publications

  • Jinpeng An: 2-dimensional badly approximable vectors and Schmidt's game", Duke Math. J. 165 (2016), no. 2, 267-284.
  • Jinpeng An, Lifan Guan, Dmitry Kleinbock: Bounded orbits of diagonalizable flows on SL3(R)/SL3(Z), Int. Math. Res. Not. IMRN 2015 (2015), no. 24, 13623-13652.
  • Jinpeng An: Badziahin-Pollington-Velani's theorem and Schmidt's game, Bull. Lond. Math. Soc. 45 (2013), no. 4, 721-733.
  • Jinpeng An: Jiu-Kang Yu, Jun Yu: On the dimension datum of a subgroup and its application to isospectral manifolds, J. Differential Geom. 94 (2013), no. 1, 59-85.
  • Jinpeng An: Rigid geometric structures, isometric actions, and algebraic quotients, Geom. Dedicata 157 (2012), no. 1, 153-185.